International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 441-446
Further results on primes in small intervals
Department of Mathematics, Physics and Computer Science, Ryerson Polytechnical Institute, Toronto, Ontario M5B 2K3, Canada
Received 27 August 1987
Copyright © 1989 George Giordano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.